# SDR FDEA201411233867

- Difficulty date: November 23, 2014
- Submitted: December 10, 2014
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 75,558 hours, 14,645 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Bs 595
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR LEFT TRUNNION FITTING CRACKED BS 595.    REPAIRED IAW SRM 53-10-14 FIGURE 202 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
